# SDR USAAF98061

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60049101
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AN ANNUAL ESCAPE SLIDE OPERATIONAL CHECK SAMPLING PROGRAM, THE FORWARD ENTRY DOOR ESCAPE SLIDE DID NOT FULLY INFLATE.  ACCORDING TO THE INSPECTOR THAT WITNESSED THE DEPLOYMENT, THE SLIDE INITIALLY WAS HUNG UP IN THE DOORWAY.  WHEN THE MANUAL HANDLE WAS PULLED, THE SLIDE DEPLOYED VERTICALLY, BUT DID NOT APPEAR TO FULLY INFLATE.  HOWEVER, THE SLIDE DID HOLD ITS PRESSURE.  THE SLIDE WAS ROUTED TO THE REPAIR SHOP. (X)
